Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18296
Title: On the conditioning of interpolation by strictly conditionally positive definite functions on spheres
Authors: Luo, Z
Levesley, J
First Published: 1-Jan-1998
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 1998, 19 (7-8), pp. 849-871
DOI Link: 10.1080/01630569808816862
ISSN: 0163-0563
Links: http://hdl.handle.net/2381/18296
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.